Show simple item record

dc.contributor.authorTüre, Mehmet
dc.contributor.authorBilici, Meki
dc.contributor.authorAkın, Alper
dc.contributor.authorDemir, Fikri
dc.contributor.authorBalık, Hasan
dc.contributor.authorDarakçı, Savaş Mert
dc.date.accessioned2021-09-23T13:30:04Z
dc.date.available2021-09-23T13:30:04Z
dc.date.issued2019en_US
dc.identifier.citationTüre, M., Bilici, M., Akın, A., Demir, F., Balık, H. ve Darakçı, S. M. (2019). Complete atrioventricular block associated with clozapine intoxication: case report. Turkish Journal of Pediatrics, 61(4), 618-621.en_US
dc.identifier.issn00414301
dc.identifier.urihttp://www.turkishjournalpediatrics.org/abstract.php?id=2035
dc.identifier.urihttps://hdl.handle.net/11468/7753
dc.descriptionPMID: 31990485
dc.description.abstractClozapine is one of the atypical anti-psychotic drugs used in the treatment of resistant schizophrenia. Although cardiac side-effects are rare, it has been reported that there may be development of myocarditis, dilated cardiomyopathy, postural orthostatic hypotension and prolonged QT duration. Complete atrioventricular (AV) block is characterized by the inability to transmit all of the atrial signal to the ventricles. Causes may be congenital, idiopathic or acquired which are associated with surgery, infection, or muscle disease. AV block is extremely serious and permanent pacemaker insertion is usually necessary for all patients. Complete AV block may develop due to clozapine intoxication through increase in vagal tonus, sinoatrial node (SN) and the inhibition of atrioventricular node signalling. The case presented here is of a 15-year old female patient who developed AV total cardiac block associated with the taking of clozapine in a suicide attempt.en_US
dc.language.isoengen_US
dc.publisherTurkish Journal of Pediatricsen_US
dc.relation.isversionof10.24953/turkjped.2019.04.024en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectClozapineen_US
dc.subjectComplete atrioventricular blocken_US
dc.subjectIntoxicationen_US
dc.titleComplete atrioventricular block associated with clozapine intoxication: case reporten_US
dc.typearticleen_US
dc.identifier.volume61en_US
dc.identifier.issue4en_US
dc.identifier.startpage618en_US
dc.identifier.endpage621en_US
dc.relation.journalTurkish Journal of Pediatricsen_US
dc.contributor.departmentDicle Üniversitesi, Tıp Fakültesi, Dahili Tıp Bilimleri Bölümü, Çocuk Sağlığı ve Hastalıkları Ana Bilim Dalıen_US
dc.contributor.authorID0001-8780-8122en_US
dc.contributor.authorID0000000315879559en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorTüre, Mehmet
dc.contributor.institutionauthorBilici, Meki
dc.contributor.institutionauthorAkın, Alper
dc.contributor.institutionauthorDemir, Fikri
dc.contributor.institutionauthorBalık, Hasan
dc.contributor.institutionauthorDarakçı, Savaş Mert


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record